# SDR VTZA95103

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Part number: TY176004A
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD-BDL - FLT 6521 - DURING TAKEOFF, ABORTED THE TAKEOFF DUE TO THE TAKEOFF WARNING SOUNDING ON THE TAKEOFF ROLL.  ACFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE NR 1 AND NR 2 FLAP POSITION POTENTIOMETERS TO ZERO.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
